# SDR AALA20180418001

- Difficulty date: April 16, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 4,985 hours, 1,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR PRESSURE LOW. SERVICED L2 DOOR ASSIST BOTTLE IAW AMM 52-22-00.
